On random censorship from the right

Csörgő, Sándor and Horváth, Lajos: On random censorship from the right. Acta scientiarum mathematicarum, (44) 1-2. pp. 23-34. (1982)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (893kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1982
Volume: 44
Number: 1-2
Page Range: pp. 23-34
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 33-34.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2016. Oct. 15. 14:11
URI: http://acta.bibl.u-szeged.hu/id/eprint/14833

Actions (login required)

View Item View Item